# SDR UPS98226858

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Lt Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, LEFT PACK TRIPPED OFF LIGHT ON LANDING ROLLOUT.  LEFT PACK SWITCH DID NOT TURN OFF, WHITE SMOKE ENTERED COCKPIT.  LOST CONTROL OF PACK EVEN WITH SWITCH OFF.  LEFT PACK VLV STUCK OPEN, CYCLED VLV TO CLOSED POSITION AND ITEM DEFERRED PER MEL 21-2-2 ACCOMPLISHED DMP PROCEDURES 21-2-1.
